# SDR QXEA200400129

- Difficulty date: February 7, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N363PH
- Make and model: Dhav DHC8202
- Aircraft serial: 520
- Aircraft time: 12,884 hours, 18,309 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: AE1716B00
- Part serial: 0112
- Condition: Failed
- Location: Zone 200
- Part time: 12,884 hours, 18,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ON FLIGHT NUMBER 2006, AFTER GROUND FAN WAS SHUT OFF, THERE WAS A POTENT ACRID BURNING ODOR.  ODOR DISSIPATED BUT FAN WILL NOT WORK.  REMOVED AND REPLACED GROUND AIR FAN.  INSTALLED NEW FUSE IN DC CONTACTOR BOX.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
